Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Divisors of Mersenne numbers

Author: Samuel S. Wagstaff
Journal: Math. Comp. 40 (1983), 385-397
MSC: Primary 10H15; Secondary 10-04, 10A25
MathSciNet review: 679454
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We add to the heuristic and empirical evidence for a conjecture of Gillies about the distribution of the prime divisors of Mersenne numbers. We list some large prime divisors of Mersenne numbers ${M_p}$ in the range $17000 < p < {10^5}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H15, 10-04, 10A25

Retrieve articles in all journals with MSC: 10H15, 10-04, 10A25

Additional Information

Keywords: Mersenne number
Article copyright: © Copyright 1983 American Mathematical Society